# SDR ASOA2013091208988

- Difficulty date: August 14, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,305 hours, 31,785 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HALF ON FUSELAGE HAS ONE GOUGED LUG.  LUG IS NEXT TO LAST LUG ON AFT END APPROX .025" L X .004" DEEP.  REPAIRED IAW REO 601R-53-21-814, TYPE 1.  MAJOR REPAIR.
